# SDR FDEA201204071285

- Difficulty date: April 7, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSP ON LT WING FUEL TANK LOWER ACCESS DOOR PANEL NR 536AB CUTOUT AND FOUND CRACK INDICATION ON 04 EACH FASTENER HOLES.  REPAIR CARRIED OUT IAW EA 1-5710-157169 PART 1.   REPAIR CLASSIFIED MAJOR PER GMM 6-2-100 REVISION 114.
